# SDR USAABB00088

- Difficulty date: August 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - EMERGENCY EXIT LIGHT AT DOOR R1 IS ILLUMINATED AT ALL TIMES.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
